# SDR DALA2018052503606

- Difficulty date: May 17, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,593 hours, 22,785 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Bolt
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED A BURNING SMELL AND A SMALL AMOUNT OF SMOKE. TURNED OFF COFFEE MAKER AND SMELL WENT AWAY. MAINTENANCE FOUND TERMINAL 1 BEHIND LT AFT COFFEEMAKER WITH LOOSE BOLT AND TERMINALS HEAT DAMAGE. REPLACE BOTH TERMINALS ON NR 1 POSITION PER SWPM 20-30 AND C/W ODM PROCEDURES.
